# SDR AALA202408130557

- Difficulty date: August 10, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N138AN
- Make and model: Airbus A321-231
- Aircraft serial: 6650
- Aircraft time: 27,968 hours, 11,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AISLE EMERGENCY LIGHTS DO NOT ILLUMINATE FROM SEATS 11-13 ABC. REPLACED WIRE HARNESS AT SEAT 11-13 ABC
